MathSciNet Relay Station
MathSciNet bibliographic data
MR1817606 68Q05 (65Y20 68Q25 81P68)
Novak, Erich Quantum complexity of integration. J. Complexity 17 (2001), no. 1, 2–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement